The Annals of Statistics
- Ann. Statist.
- Volume 35, Number 2 (2007), 673-696.
Cramér-type large deviations for samples from a finite population
Cramér-type large deviations for means of samples from a finite population are established under weak conditions. The results are comparable to results for the so-called self-normalized large deviation for independent random variables. Cramér-type large deviations for the finite population Student t-statistic are also investigated.
Ann. Statist. Volume 35, Number 2 (2007), 673-696.
First available in Project Euclid: 5 July 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Hu, Zhishui; Robinson, John; Wang, Qiying. Cramér-type large deviations for samples from a finite population. Ann. Statist. 35 (2007), no. 2, 673--696. doi:10.1214/009053606000001343. https://projecteuclid.org/euclid.aos/1183667288